Elementary methods in the theory of L-functions. IX. Density theorems
Acta Arithmetica, Tome 49 (1987) no. 4, pp. 387-394
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_49_4_387_394,
author = {J. Pintz},
title = {Elementary methods in the theory of {L-functions.} {IX.} {Density} theorems},
journal = {Acta Arithmetica},
pages = {387--394},
year = {1987},
volume = {49},
number = {4},
doi = {10.4064/aa-49-4-387-394},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-49-4-387-394/}
}
TY - JOUR AU - J. Pintz TI - Elementary methods in the theory of L-functions. IX. Density theorems JO - Acta Arithmetica PY - 1987 SP - 387 EP - 394 VL - 49 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-49-4-387-394/ DO - 10.4064/aa-49-4-387-394 LA - en ID - 10_4064_aa_49_4_387_394 ER -
J. Pintz. Elementary methods in the theory of L-functions. IX. Density theorems. Acta Arithmetica, Tome 49 (1987) no. 4, pp. 387-394. doi: 10.4064/aa-49-4-387-394
Cité par Sources :